# SDR SWAA001437

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 65,728 hours, 49,452 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Module
- Part number: 655280766
- Part serial: M00629
- Condition: Malfunctioned
- Location: Flap/Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 KRUEGER FLAP TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED FLAP/SLAT POS MODULE PER MM.
